MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC AXIUS CORONARY SHUNT 1.0 MM; CLAMP, VASCULAR

MAQUET CARDIOVASCULAR LLC AXIUS CORONARY SHUNT 1.0 MM; CLAMP, VASCULAR
Model Number AXIUS CORONARY SHUNT 1.0 MM
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Trackwise id #(b)(4).The device has been returned to the factory and is being evaluated.A supplemental report will be submitted when the evaluation is completed.
 
Event or Problem Description
Related to (b)(4).The hospital reported that they received axius coronary shunt 1.0 mm.On 19.04 the customer receives 2 conf.Ni cod.C-of-1000 with expiry 07-2021.- (b)(6).Cannot accept this deadline.Procede with the customer return and relative return to the supplier.Forward a new po and xpo resends the same product again with the same expiry despite my mail - (b)(6).Asked the customer to refuse the package.No patient involvement.
 
Additional Manufacturer Narrative
Trackwise # 490061 updated sections: g4, g7, h2, h3, h6, h10 analysis of production: (3331/213/67) the device history records review concluded that there were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the manufacturing process and the reported failure.Historical data analysis for similar complaints: (4109/213/67) there were 10 additional similar complaint(s) reported for the reported failure mode and the reported lot number.However, no specific failure was reported.Trend analysis: (4110/213/67) the overall ¿axius shunt¿ 24 month complaint trend data for the period (b)(6) 2019 through (b)(6) 2021 was reviewed.The overall complaint rate was found to be 0.269% and is above +3sd.Statement: run rule triggered above +3sd in (b)(6) 2021 for the overall control chart and failure mode- "shelf life exceeded" addressed under crf.No negative trend in biocompatibility related complaints have been observed.(i.E skin irritation, fever, skin infection, inflammation, allergic reaction, endotoxcity, hypersensitivity).Refer to escalation slide for details.Communication/interviews: (4111/213/67) communication/interviews were performed to obtain all possible information.Testing of actual/suspected device: (10/213/67) the device was returned to the factory for evaluation on (b)(6) 2021.An investigation was conducted on (b)(6) 2021.There were no signs of clinical use or evidence of blood as the product was returned unopened in its original packaging.The expiration date on the package was observed to be 2021-07-27.An email was sent to request the po information when the device was delivered to the account.Two deliveries of the product to the account were shipped on (b)(6) 2021, as well as (b)(6) 2021, well before the expiration date of the products.Based on the returned condition of the device, as well as the po information received, the reported failure "no apparent adverse event¿ was not confirmed as no specific failure was reported.The dhr, shop floor paperwork was reviewed.The vendor certifies that this device serial/lot conforms to all applicable product specifications.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Trackwise # (b)(4).
 
Event or Problem Description
N/a.

Brand Name
AXIUS CORONARY SHUNT 1.0 MM
Common Device Name
CLAMP, VASCULAR
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 
MDR Report Key12161128
Report Number2242352-2021-00575
Device Sequence Number4723490
Product Code DXC
UDI-Device Identifier00607567700598
UDI-Public00607567700598
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K010117
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/27/2021
Device Model NumberAXIUS CORONARY SHUNT 1.0 MM
Device Catalogue NumberC-OF-1000
Device Lot Number25152835
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/21/2021
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2021
Supplement Date Received by Manufacturer11/10/2021
11/12/2021
Initial Report FDA Received Date07/13/2021
Supplement Report FDA Received Date11/10/2021
11/12/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/27/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexPrefer Not To Disclose